# SDR UPS202178

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON STRUCTURE SUPPORT ANGLE ON FORWARD SIDE OF UPPER CORD STUB BEAM STA 825 RBL 55-62 WL 208.  INSTALLED REPAIR IAW SRM 51-10-01, 51-20-04 AND 51-30-2.
